# SDR SWAA2021082611274

- Difficulty date: October 1, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 19,816 hours, 8,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing- Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DELAMINATION DAMAGE ON THE 192BL WING TO BODY FAIRING PANEL. . REMOVE AND REPLACE THE PANEL P/N 149A7259-* WITHIN 30 FLIGHT CYCLES. REF EC/TC 20-153-01908. ( MX NOTE ) / REMOVED AND REPAIRED FIARING 192BC PER SRM 51-40-02; ON ACTION LOG 0270695
